Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    thegame01's Avatar
    thegame01 is offline Member
    Join Date
    Apr 2002
    Location
    Canada
    Posts
    553

    3rd week on test and deca

    hey my bro told me when he woke up this morning that he got all dizzy and hot ,kind of a fucked up feeling but only lasted a few minutes . doesnt appear to be no big deal right now but i was just wondering if someone else had felt that and what it could of been.

    It's his our first cycle of test cyp and deca at 300 mg/mls. we are 20 days in . This was 5 days after our injection so i dont think it's injection related.
    I feel ok

    Thanks
    GZ

  2. #2
    Jack87's Avatar
    Jack87 is offline Retired Vet
    Join Date
    Mar 2002
    Posts
    6,148
    I never get dizzy, but when I'm on a cycle I always feel hot... It was below freezing where I'm at today, but there's no way I could wear a jacket, just a short sleeve shirt... my ass was just to damn hot...

  3. #3
    WhackTheBid's Avatar
    WhackTheBid is offline Junior Member
    Join Date
    Oct 2002
    Location
    northeast
    Posts
    79
    I dont know about the dizzy part but when on AAS its like running a ferrari engine and you will definatly get hot

  4. #4
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    My guess is his Blood pressure jumped up. He should probably monitor it and if the problem continues lower his dosages or come off altogether.

  5. #5
    thegame01's Avatar
    thegame01 is offline Member
    Join Date
    Apr 2002
    Location
    Canada
    Posts
    553
    thanks guy's and yes Rickson we are monitoring our bp every day .Has not gone up yet .His regular bp was a little high to begin with though 155 over 75 . He did mentioned something about getting reall hot as well.

    We will keep an eye on it .Anyone else ever experienced this ?
    Its probably nothing

    Thanks
    GZ

  6. #6
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    I would have to agree, your blood pressure could be raised, and making you dizzy. Especially in the mornings upon waking up. Deca (well any AS) causes this. I take Potassium, garlic and magnesium, as well as a good ole aspirin everyday to help with it.

  7. #7
    m16a2 is offline Senior Member
    Join Date
    Aug 2002
    Location
    LA
    Posts
    1,523
    I would have to guess that its blood pressure as well, and the fact that its probably vet gear. Is that deca 300, TT? I have heard about quite a few folks who have gotten the chills/hot flashes and dizziness from TT products.

    I have the same problems and my head pounds after morning showers. Just try to handle it, and if it gets to be too much to handle, just take 2 tylonol and a tall glass of water at room temperature. I have found that this will kill my headache in about 15 minutes. Take excedrin if you want a little caffine boost /w it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •